# SDR FDEA201311202840

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FXSRM5300031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BETWEEN BS 1280 - BS 1300, STRINGER 28R, CORROSION ON STRINGER.  REMOVED CORROSION ON AFT PIT STRINGER, BETWEEN BS 1280 - BS 1300, STRINGER 28R IAW SRM 51- 10-02. CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 201, DETAIL 2.  REMOVED DAMAGE & REPAIRED STRINGER IAW SRM 53-00-03, FIG 201, DETAIL 2, REPAIR 2.
